Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A calculus approach to hyperfunctions. II

Author: Tadato Matsuzawa
Journal: Trans. Amer. Math. Soc. 313 (1989), 619-654
MSC: Primary 46F15; Secondary 35K99
MathSciNet review: 997676
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider any hyperfunctions with the compact support as initial values of the solutions of the heat equation. The main aim of this paper is to unify the theory of distributions and hyperfunctions as well as simplify proofs of some important results via heat kernel.

References [Enhancements On Off] (What's this?)

  • [1] I. M. Gel′fand and G. E. Shilov, Generalized functions. Vol. 2. Spaces of fundamental and generalized functions, Translated from the Russian by Morris D. Friedman, Amiel Feinstein and Christian P. Peltzer, Academic Press, New York-London, 1968. MR 0230128 (37 #5693)
  • [2] L. Hörmander, Linear partial differential operators, Springer-Verlag, Berlin and New York, 1963.
  • [3] -, The analysis of linear partial differential operators, vol. 1, Springer-Verlag, Berlin and New York, 1983.
  • [4] D. Iagolnitzer, Appendix: Microlocal essential support of a distribution and decomposition theorems—an introduction, Hyperfunctions and theoretical physics (Rencontre, Nice, 1973; dédié à la mémoire de A. Martineau), Springer, Berlin, 1975, pp. 121–132. Lecture Notes in Math., Vol. 449. MR 0390760 (52 #11583)
  • [5] Hikosaburo Komatsu, Ultradistributions. I. Structure theorems and a characterization, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 20 (1973), 25–105. MR 0320743 (47 #9277)
  • [6] Hikosaburo Komatsu, Ultradistributions. II. The kernel theorem and ultradistributions with support in a submanifold, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 24 (1977), no. 3, 607–628. MR 0477770 (57 #17280)
  • [7] -, Introduction to the theory of distributions (Japanese), Iwanami Shoten, Tokyo, 1978.
  • [8] A. Martineau, Les hyperfonctions de M. Sato, Sém. Bourbaki 1960-1961, Exposé No. 214.
  • [9] Tadato Matsuzawa, A calculus approach to hyperfunctions. I, Nagoya Math. J. 108 (1987), 53–66. MR 920326 (89b:46059)
  • [10] Tadato Matsuzawa, Gevrey hypoellipticity of a class of pseudodifferential operators, Tohoku Math. J. (2) 39 (1987), no. 4, 447–464. MR 917462 (88k:35229)
  • [11] Tadato Matsuzawa, Hypoellipticity in ultradistribution spaces, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 34 (1987), no. 3, 779–790. MR 927610 (89c:35029)
  • [12] Mikio Sato, Takahiro Kawai, and Masaki Kashiwara, Microfunctions and pseudo-differential equations, Hyperfunctions and pseudo-differential equations (Proc. Conf., Katata, 1971; dedicated to the memory of André Martineau), Springer, Berlin, 1973, pp. 265–529. Lecture Notes in Math., Vol. 287. MR 0420735 (54 #8747)
  • [13] Johannes Sjöstrand, Singularités analytiques microlocales, Astérisque, 95, Astérisque, vol. 95, Soc. Math. France, Paris, 1982, pp. 1–166 (French). MR 699623 (84m:58151)
  • [14] Johannes Sjöstrand, Propagation of analytic singularities for second order Dirichlet problems, Comm. Partial Differential Equations 5 (1980), no. 1, 41–93. MR 556454 (81e:35031a),

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46F15, 35K99

Retrieve articles in all journals with MSC: 46F15, 35K99

Additional Information

PII: S 0002-9947(1989)0997676-7
Article copyright: © Copyright 1989 American Mathematical Society